# SDR UALA2010090803330

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 58,003 hours, 8,489 cycles
- Engine: Pwa PW4090
- System (JASC): 5697 · Window System Wiring
- Part: Buss Bar
- Condition: Arced
- Location: Cockpit Window
- Component: Window
- Component part number: 141W74002
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT F/O WINDOW 1 WINDSHIELD HAS ARCING ON LOWER RT CORNER OF WINDOW ON BUS BAR.  REMOVED WINDOW. INSTALLED NEW WINDOW.
